J. Aust. Math. Soc.  76 (2004), 403-413
Normality and exceptional functions of derivatives

Yan Xu
  Department of Mathematics
  Nanjing Normal University
  Nanjing 210097
  P. R. China

In this paper, we obtain some normality criteria for families of meromorphic functions that concern the exceptional functions of derivatives, which improve and generalize related results of Gu, Yang, Schwick, Wang-Fang, and Pang-Zalcman. Some examples are given to show the sharpness of our results.
Download the article in PDF format (size 86 Kb)

TeXAdel Scientific Publishing ©  Australian MS